# SDR ASAA2024082052143

- Difficulty date: August 20, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,559 hours, 14,271 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147A1120
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF INTERCOSTAL FOUND SHEAR TIE P/N: 147A1120 CORRODED AT STA 907 BETWEEN STR 23L-24L. GROUNDED - YES. REMOVED AND REPLACED SHEAR TIE AT STA 907 BETWEEN STR 23L-24L IAW SRM 51-40-02-06-0 REV. 82.
